# SDR AALA201904309005

- Difficulty date: April 29, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 24,315 hours, 20,060 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Hydraliuc Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS HYD 2 ELECTRIC PUMP FAIL, HYD 1 ELECTRIC PUMP FAIL (INFLIGHT) MESSAGES CLEARED WHEN FLAPS EXTENDED FOR LANDING. T/SHOT IAW FIM 29-10-00-810-808-A & 29-10-00-810-807-A.  REMOVED, CLEANED AND RE-INSTALLED ACMP1 & ACMP 2 CONNECTORS. OPS CHECK GOOD WITH NO FURTHER FAULTS NOTED AT THIS TIME IAW AMM 29-11-02.
